# SDR AALA20020720

- Difficulty date: May 17, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FOUND 17 SEATS 12D THROUGH 20D EMERGENCY SEAT MOUNTED LIGHTS DIM.  REPLACED BATTERY PACK AT STATION 692.  (M)
